Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Foot twisting, fall causing swelling, difficulty in walking. Remedy?

I TWISTED MY FOOT AND FELL WHEN I LANDED WRONG. IT WAS A LITTLE SWOLLEN LAST NIGHT. I ICED FOR AT THE MOST 30 MINS BEFORE AND AFTER I WENT TO BED. BUT WHEN I WOKE UP FOOT WAS SWOLLEN A LITTLE MORE. WHEN I TRIED TO WALK TO GO TO THE BATHROOM I HAD A HARD TIME DOING THAT BECAUSE IT HURT TO KINDA WALK ON IT. WHAT SHOULD I DO ?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cosmetic & Plastic Surgeon 's  Response
Hello,
The first and most important thing is give rest to the foot! Take analgesics because these would help in decreasing the pain and inflammation associated with the trauma. If you keep the foot in a dependable position for an extended period of time the swelling would increase, therefore keep your foot elevated over a pillow whenever you are lying down. This is entirely a temporary condition and would resolve in a few days' time with these conservative measures.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor